Top 10 Kids Ibuprofen Liquid – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Pepcid

#ad

100mg Ibuprofen, 4 fl. oz, Children's Motrin Oral Suspension Medicine for Kids, Berry Flavored

#ad
Pepcid #ad - 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.

Motrin products can help you and your family feel better. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.
BrandPepcid #ad
ManufacturerJohnson & Johnson #ad
Height5 Inches
Length1.99 Inches
Weight0.25 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

2. Amazon Basic Care

#ad

8 Fl Oz Pack of 1, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, Berry, Orange

#ad
Amazon Basic Care #ad - Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Berry Flavor.

Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, sore throat, flu, headache and toothache. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included. Made for children: amazon basic care children's ibuprofen Oral Suspension comes in berry flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.83 Pounds
Width2.38 Inches
Part Number62

3. Motrin

#ad

100 mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids, Bubblegum Flavor, 4 fl. oz

#ad
Motrin #ad - This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.

Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Motrin products can help you and your family feel better. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

4. Motrin

#ad

Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, 4 fl. oz, Berry Flavored

#ad
Motrin #ad - Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

Motrin products can help you and your family feel better. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.

Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Weight0.25 Pounds
Part NumberSB-123

5. Motrin

#ad

Children's Motrin Oral Suspension, Pain Relief, 4 Oz, Ibuprofen, Grape Flavored

#ad
Motrin #ad - Temporarily reduces fever. Temporarily relieves minor aches and pains due to the common cold, sore throat, flu, headache, and toothache. Lasts up to 8 hours. For children ages 2 to 11. Contains 100 milligrams of ibuprofen.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number300450603401

6. Advil

#ad

White Grape, 4 Fl Oz Pack of 3, Liquid Ibuprofen for Children, Dye Free Children's Ibuprofen for Pain Relief, Children’s Advil Pain Reliever and Fever Reducer

#ad
Advil #ad - Kids advil liquid medicine with a pleasant white grape flavor and a dye-free formulation that won't stain washables. Dye free kids ibuprofen liquid is an effective kids fever reducer and pain medicine.

Give appropriate weight-based dose of this children's pain reliever every 6 to 8 hours as needed for symptoms. Advil junior ibuprofen for kids relieves minor aches and pains due to common cold or teething. Junior strength Advil for children ages 2 to 11 years. Three 4 fluid ounce bottles of white grape flavored Children’s Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Part Number60000000133052
Model60000000133052

7. Rite Aid

#ad

Rite Aid Children's Ibuprofen, Ages 2-11, Bubble Gum, 8 oz | Kids Pain Reliever & Fever Reducer | for Children Ages 2 to 11 Years | Ibuprofen Oral Suspension 100 mg/5 mL | Alcohol Free & Gluten Free

#ad
Rite Aid #ad - Children ages 2-11 years old: rite aid children’s ibuprofen kids medicine is safely formulated for children ages 2-11 years old to temporarily reduce fevers while offering minor pain relief due to headache, toothache, sore throat, flu, or the common cold.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. 6-8 hours. Compare rite aid children’s Ibuprofen to the active ingredient in the leading national brand. This gluten-free medicine is a must-have, and each dose will last approx. Bubble gum flavor: rite aid’s children’s fever reducer and pain reliever, comes with a dosing cup for quick and easy measuring and ingesting. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

The tasty bubble gum flavor contains 100 mg of ibuprofen per 5 mL, ibuprofen, without any alcohol or gluten. Oral suspension liquid: get all the benefits of an effective pain reliever and fever reducer for kids with Rite Aid— formulated in yummy liquid, just for kids. Alcohol free & gluten free: each 5 ml dose of rite aid children’s Ibuprofen contains 100 mg of pain relieving, fever reducing ibuprofen without alcohol or gluten.
BrandRite Aid #ad
ManufacturerL. PERRIGO CO. #ad
Part Number16634

8. Good Sense

#ad

GoodSense Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Pain Reliever and Fever Reducer NSAID, Bubble Gum Flavor

#ad
Good Sense #ad - Active ingredient: children's ibuprofen oral suspension 100 mg per 5 ml, Pain Reliever and Fever Reducer NSAID active ingredient is 100 mg ibuprofen per 5 mL. About fever: a fever is a body temperature that is higher than normal.

Nsaid: children's ibuprofen oral suspension 100 mg per 5 ml is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold,  flu, sore throat,  headaches,  and toothaches. Made for children: goodsense children's ibuprofen Oral Suspension 100 mg per 5 mL was specifically formulated for kids ages 2-11 and lasts up to eight hours.

Fever treatment: treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as ibuprofen to lower a very high fever. Compare to the active ingredient in Children's Motrin.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.03 Inches
Width2 Inches

9. Motrin

#ad

Berry, 1 fl. oz, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen

#ad
Motrin #ad - Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height4.75 Inches
Length6.86 Inches
Width2.5 Inches
Part Number33192
Model33192

10. Advil

#ad

Children's Advil Pain Reliever and Fever Reducer, Fruit, 4 Fl Oz, Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children

#ad
Advil #ad - Liquid medicine with a pleasant fruit flavor. One 4 fluid ounce bottle of fruit flavored Children's Advil Pain Reliever and Fever Reducer, Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children.

Liquid ibuprofen is an effective kids fever reducer and pain medicine. Hsa and fsa eligible products for your budget. Liquid advil for children ages 2 to 11 years. Hsa and fsa eligible product. Give appropriate weight-based dose of this kids fever medicine every 6 to 8 hours as needed for symptoms. Advil ibuprofen for kids relieves minor aches and pains due to common cold or teething.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.95 Inches
Length5.2 Inches
Weight0.41 Pounds
Width2.15 Inches
Part Number17030
Model305730170307